# SDR IPXA2017032215398

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 15,806 hours, 9,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341076521800
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1-3C,AFT CARGO BAY FRAME 54, BRACKET, LBL 35 IS CRACKED.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-21.
